# SDR FDEA201109153889

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363713
- Condition: Corroded
- Location: Bs 381-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK BS 381-399, LBL 25.  REPLACED SEAT TRACK SECTION IAW  SRM 53-10-2, FIG 7A.
